# SDR SWAA2022061613171

- Difficulty date: May 29, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 53,013 hours, 31,527 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER;#3 RIB STAB. STA 111.10 HAS CRACK AT STIFFENER 4;LOWER POSITION / REMOVED DAMAGE ON WEB AT LH HORIZ. STAB RIB #3 COMMON TO STIFFENER #4 AS PER B737-700 SRM 51-10-02-0G-0 AND SRM 55-10-09-2R-4-REPAIR 4. TRIM OUT 0.500' X 0.360';[07] VERIFIED DAMAGE CUTOUT IN STEP 6;[08] PERFORMED HFEC INSP ON CUTOUT AREA IAW B737 NDT P6 51-00-00 PROC.23; NO CRACKS TOOL USED : NORTEC 600 B/C 172389 CALDUE: 03/23;[09] PERFORMED GVI OF ALL AREAS WITHIN THE REPAIR AREA. NO DEFECTS FOUND OR EXISTING REPAIRS FOUND. OK TO LOCATED AND DRILL HOLES PER LAYOUT.;[10] LOCATED AND DRILLED ALL REPAIR PARTS AND RIB #3 PER REF B737-700 SRM 51-40-02-0G-0 AND SRM 55-10-09-2R-4-REPAIR 4;[11] ACCOMPLISHED 63 MICROINCHES ROUGHNESS TEST AT SURFACE AND CUT OUT EDGES AND 125 MICROINCHES ROUGHNESS TEST AT REPAIR PARTS AS REF B737-700 SRM 51-20-13-0G-0. TOOL ID # 172331;[12] VERIFIED REPAIRE PARTS ARE AS REPAIRE OF FIG.#202 / SHEET#1 & SHEET #4 OF DRWING 202 NOTES. OK TO TREAT & PRIME ALL BARE METAL AREAS PER SRM 51 -20-01.AND C/W OP 97 / ITEM#6.; TREATED AND PRIMED ALL REPAIR PARTS AND REPAIR AREA AS PER B737-700 AMM 51-21-72-370-804; SRM 51-20-01-0G-0 AND SOPM 20-41-02; INSTALLED ALL REPAIR PARTS PER REF B737-700 SRM SRM 55-10-09-2R-4-REPAIR 4; FIGURE 202-SHEET 1; SRM 51-40-02-0G-0 AND SRM 51-20-05-0G-0;
